Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello everyone,

I started accutane on 8-1. I am taking 10mg twice a day and so far, I have had no side effects and my face is REALLY REALLY dry. Is this normal? :surprised:

Share this post


Link to post
Share on other sites

i started about the same time as you with the same dosage and my face is REALLY oily. did you get more oily at all before you got dry?

Share this post


Link to post
Share on other sites

I am oily, but my skin is flaky..... weird but that is what I see, I blot my face, however around my mouth especially it is really flaky, like WHITE........

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×